# SDR MASA2010070200715

- Difficulty date: July 2, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 8,691 hours, 6,290 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Condition: Loose
- Location: Brake Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 BTMS 8, NR 2 SHOWS 0.  MX RECONNECTED LOOSE BRAKE LINE.
